# SDR FDEA201603010727

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE COMPARTMENT, RIB FOUND CRACKED, AT XORS 490.  R & R WITH NEW FABRICATED RIB IAW SRM 51-31-01-0G.  NEW RIB FABRICATED IAW DWG ARB2931 REV H.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
